# SDR MASA2011122464265

- Difficulty date: December 24, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 27,138 hours, 25,411 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON ROTATION, SMOKE IN CABIN.  REMOVED AND REPLACED NR 2 ACM AND NR 2 FAN BYPASS CHECK VALVE.
